×

zbMATH — the first resource for mathematics

On local solvability of linear partial differential equations. I: Necessary conditions. (English) Zbl 0191.39103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Calculus of Variations and Partial Differential Equations of the First Order, Part 1, Partial Differential Equations of the First Order, Holden-Day, San Francisco, 1965. · Zbl 0134.31004
[2] Linear Partial Differential Operators, Springer, Berlin, 1963. · Zbl 0108.09301
[3] Hörmander, Annals of Math. 83 pp 129– (1966)
[4] Pseudo-differential operators and hypoelliptic equations, Proc. Symp. Pure Math., Vol. 10, Singular Integrals, Amer. Math. Soc., Providence, R. I., 1967, pp. 138–183.
[5] Nirenberg, Comm. Pure Appl. Math. 16 pp 331– (1963)
[6] Treves, Amer. Jrl. Math.
[7] Treves, Amer. Jrl. Math.
[8] On nondegenerate hypoelliptic pseudodifferential operators, Soviet Math. Dokl., No. 10, 1969, pp. 697–699.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.